The study is reported of a diffusion in a model of degenerate Hamiltonian systems. The Hamiltonian under consideration is the sum of a linear function of action variables and a periodic function of angle variables. Under certain choices of these functions the diffusion of action variables exists. In the case of two degrees of freedom during the process of diffusion, the vector of the action variables returns many times near its initial value. In the case of three degrees of freedom the choice of Hamiltonian allows one to obtain a diffusion rate faster than any prescribed one.
Kozlov V. V., Moshchevitin N. G., Diffusion in Hamiltonian systems, Chaos, 1997, vol. 8, no. 1, pp. 245–247